# SDR MASA202400029

- Difficulty date: April 2, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 20,116 hours, 11,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT EMER DOOR SLIDE PRESS GAUGE ON RED- REPLACED SLIDE ASSY.
